# SDR 97UAL900353

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE STALLED.  ENGINE SHUT DOWN.  AIRCRAFT DIVERTED TO LAX.
